Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Severe acne over the face after getting off Yasmin. No improvement with cetaphyl skin cleanser, benzoyl peroxide. How can I cure this?

Hello, I have been taking the birth control pill Yasmin for about 3 years. My skin was always clear. I stopped the Yasmin about 6 months ago and in the last month my face has gotten really bad acne . Is this due to the hormonal imbalance and when will it go back to normal? I have tried cetaphyl skin cleanser twice per day, salicylic acid creams and have just started benzoyl peroxide 5% topical cream yesterday. Is there anything else I can do? Does greasy food affect acne? Thanks so much for the help!
Asked On : Sun, 10 Jun 2012
Answers:  1 Views:  154
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi..dear scott.,
Thanks for choosing HCM..,
Sudden stop of the Yasmin will give withdrawal..,
effects like rashes, pimples and itching..,
So don't worry..., these are temporary effects..,
Everything will be normal within days..,
Frequent washes with FASH BAR..,
Tab. Isotretinoin 20 mg daily for 20 days..,
Apply topically 1% Clindamycin 2 times daily...,
Answered: Sun, 10 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor